# SDR SWAA2022090942189

- Difficulty date: August 15, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 10.0 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.100 INCH 2022-427117 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210136503; DUE DATE: 11-APR-23.;[02] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N : A21147752 DUE DATE: 06-OCT-22;[03] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC600D S/N 190023010 DUE DATE 14-FEB-23.;[04] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER INSPAR SKIN BTW SSTA 184.70 & SSTA 193.90 IAW EA 22-155-02653; SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER INSPAR SKIN BTW SSTA 184.70 & SSTA 193.90 IAW EA 22-155-02653; SEE INDIVIDUAL SIGN OFF BELOW  CERTIFIED AS RII
